# SDR SWAA2017081515610

- Difficulty date: July 17, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 63,472 hours, 37,083 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727-727a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, CARGO TRACK CORRODED BETWEEN BS 727+15 - 727A+10, RBL 13.  R & R THE CARGO TRACK IAW SRM & DWG.
